default-icon
Hi I was wondering if you could tell me
Hi I was wondering if you could tell me what does having a migraine headache, nausia, loss of hearing and dizziness and feeling lightheaded mean this symptoms are happening all at the same time. I've had it for about 8 hours now I took Tylenol, Advil, aspirin and nothing is helping. I am really worried should I go and see a doctor right away
96 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Yes please consult a doctor.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.